# SDR A6WA201441330

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,414 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 60075221130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS MANIFOLD BRACKET CRACKED.  R & R  HYD SYS NR 2 MANIFOLD BRACKET & INSTALLED NEW SERVICEABLE BRACKET IAW CRJ SRM 51-40-11 & 51-42-06.
